Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Is it advised to apply hair oil and tugain together ?

Thinning of Hair on the right side and Hair Fall ( Premature Balding). Hi, I am a 21 year old MALE student Suffering from a peculiar hairloss problem. I am a right-hander. As a college student staying away from home my sleep routine are inconsistent. I have the habit of applying hair oil every alternate day. My scalp is clean and free from dandruff but, the hair pattern above my right ear is very thin (becoming) and hair fall is more prominent here. But, Onto my left portion of the scalp and the top portion of the scalp my hair density is good and hair fall is considerably less. After consulting a doctor i was suggested to use 1 ml of TUGAIN Solution 5 Minoxidil Topical sol USP 5 w/v) daily. I have 2 queries 1.) As a doctor what would u suggest me ? 2.) Can both hair oil and Tugain be applied together, (if not atleast on the different portions of the scalp as 1ml is not sufficient for the entire scalp.)? Thank you.
Asked On : Tue, 12 Jul 2011
Answers:  1 Views:  1348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
hi pandu
u are on the right path .
u need to apply 1 ml twice a day
no hair oil and tugain should be apply at different time
oil should be apply over hair while tugain to apply over scalp
keep ur scalp clean and dry
u need to take finasteride tab for better and faster response.

dr gaurav patel ,ahmedabad
Answered: Tue, 12 Jul 2011
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor